# SDR SWAA2019021329523

- Difficulty date: January 15, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK ANGLE CRACKED AT BS 663, BETWEEN LBL 25 TO LBL 45.  REPAIRED ANGLE IAW EA AND ER.
